MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-TOTAL KNEE

Medline Industries, LP MEDLINE; DBD-TOTAL KNEE
Catalog Number DYNJ907170F
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coban is very sticky and hard to unwrap.
 
Additional Manufacturer Narrative
The account reported that the cobans having been very sticky and hard to unwrap.A sample was provided to aid in the investigation, and an unused each of component bndg cohesive 4in x 5yd was received; an attempt was made to unravel the bandage, and it was found to be difficult and if more force was used to unravel it the layers almost tore away from one another due to the adhesive.Per review of the sample provided, medline confirmed that the coban bandage was excessively difficult to unravel due to how strong the adhesive on it was.Based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-TOTAL KNEE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50931949
Report Number1417592-2026-52982
Device Sequence Number13451655
Product Code OJH
UDI-Device Identifier10195327658861
UDI-Public10195327658861
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ907170F
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown